# SDR LR7A08022

- Difficulty date: January 16, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 35,513 hours, 17,883 cycles
- Engine: Allsn 501D22A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4409703
- Part serial: 338063
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO PANC, FLIGHT CREW REPORTED NR 3 ENGINE FLAMED OUT.  NR 3 FUEL CONTROL AND COORDINATOR REPLACED PER ALLISON MM 73-1-4 PG 201-203 AND 73-3-0 PG 201-202.  OPS CHECK GOOD IAW LAC JOB CARD HN7101.
